# SDR USAA960369

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 706
- Part time: 41,702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'DROP-IN' CHECK VISUAL PCI INSPECTION, FOUND 2.2 INCH CRACK, STATION 706 STRINGER 18A RIGHT.  INSTALLED REPAIR, REPAIRED PER EA 41018.  (M)
